The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 19, Issue 3, 2000
Metadata
 

On Representations of Partial *-Algebras Based on $\mathfrak B$-Weights
Klaus-Detlef Kürsten and Elmar Wagner
pp. 623–638
Abstract | Full-Text PDF (253 KB) | Metadata

A Non-Differentiability Result for the Inversion Operator between Sobolev Spaces
G. Farkas and Barnabas M. Garay
pp. 639–654
Abstract | Full-Text PDF (252 KB) | Metadata

A New Method for Obtaining Solutions of the Dirac Equation
Vladislav V. Kravchenko
pp. 655–676
Abstract | Full-Text PDF (258 KB) | Metadata

On the Method of Approximation by Families of Linear Polynomial Operators
Z. Burinska, Konstantin V. Runovski and Hans-Jürgen Schmeisser
pp. 677–693
Abstract | Full-Text PDF (239 KB) | Metadata

Paley-Wiener-Type Theorem for a Class of Integral Transforms Arising from a Singular Dirac System
A.I. Zayed and Vu Kim Tuan
pp. 695–712
Abstract | Full-Text PDF (233 KB) | Metadata

The Fundamental Solution of a Modified Oseen Problem
Reinhard Farwig, Antonín Novotný and Milan Pokorný
pp. 713–728
Abstract | Full-Text PDF (257 KB) | Metadata

Solvability of a Boundary Value Problem for Transonic Flow in a Nozzle
A.G. Kuz'min
pp. 729–746
Abstract | Full-Text PDF (245 KB) | Metadata

Capillary Surfaces in Non-Cylindrical Domains
G. Schindlmayr
pp. 747–762
Abstract | Full-Text PDF (249 KB) | Metadata

Traces of Besov Spaces Revisited
J. Johnsen
pp. 763–779
Abstract | Full-Text PDF (269 KB) | Metadata

On More General Lipschitz Spaces
Dorothee D. Haroske
pp. 781–799
Abstract | Full-Text PDF (269 KB) | Metadata

Fractional Derivatives Non-Symmetric and Time-Dependent Dirichlet Forms and the Drift Form
N. Jacob and R.L. Schilling
pp. 801–830
Abstract | Full-Text PDF (325 KB) | Metadata

Some Definite Integrals Associated with the Riemann Zeta Function
H.M. Srivastava, M. Lawrence Glasser and V.S. Adamchik
pp. 831–846
Abstract | Full-Text PDF (242 KB) | Metadata

On the Existence of $C^1$ Functions with Perfect Level Sets
Emma D'Aniello and U.B. Darji
pp. 847–852
Abstract | Full-Text PDF (180 KB) | Metadata

A Multiplicity Fixed Point Theorem in Fréchet Spaces
Donal O'Regan
pp. 853–862
Abstract | Full-Text PDF (194 KB) | Metadata

Some Oscillation and Non-Oscillation Theorems for Fourth Order Difference Equations
E. Thandapani and I.M. Arockiasamy
pp. 863–872
Abstract | Full-Text PDF (203 KB) | Metadata

On Ergodicity Coefficients of Infinite Stochastic Matrices
Adolf Rhodius
pp. 873–887
Abstract | Full-Text PDF (246 KB) | Metadata

A slight modification to: On some Improperly Posed Problem for a Degenerate Nonlinear Parabolic Equation
Kazuya Hayasida
pp. 889–890
Abstract | Full-Text PDF (114 KB) | Metadata